# SDR IPXA10563241

- Difficulty date: October 5, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N801710
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS 1040 TO 1060, LBL 25 FLOOR SUPPORT CORRODED.  R & R SUPPORT IAW SRM 51-40-02.
